MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL Luer-Lok; Syringe, Piston

BD MEDICAL (BD WEST) MEDICAL SURGICAL Luer-Lok; Syringe, Piston
Catalog Number 302832
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, syringe 30 ml ll, contaminants in syringe.The following was provided by the initial reporter: i had previously sent back a handful of 50ml syringes for evaluation due to contaminants.I have two more syringes i would like a label for that i can return.30ml syringe - lot 6138804, exp 04/30/2031.Date noticed 9/9/2026 both were noticed by our pharmacy department before drawing up medications and were not associated with any patients.Additional information: there are multiple contaminants that are a concern for the sterility of the syringe as well as a concern that they could then be injected into the patient.Some are white and some are brown, they are small and are a liquid or a solid.They are all pieces of gunk inside the syringe where fluid would go.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.

Brand Name
Luer-Lok
Common Device Name
Syringe, Piston
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50914058
Report Number1911916-2026-00517
Device Sequence Number17593496
Product Code FMF
UDI-Device Identifier00382903028320
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number302832
Device Lot Number6138804
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown